# SDR SWIA200412749

- Difficulty date: January 5, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 1,411 hours, 1,272 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLT FL270 SPEED TAPE WENT TO 230 KTS.  THE 1B HYD PUMP AND 3B HYD PUMP ON EDI.  TURNED SWITCH TO ON MSG WENT AWAY.  TURNED SWITCH BACK TO AUTO AND MESSAGE RETURNED, ALSO 2B PUMP SHOWED INOP, BUT NO MESSAGE.  REMOVED AND REPLACED RIGHT FLAP POSITION TRANSMITTER IAW MM 27-55-01.  OPS CK GOOD.
